# SDR DALA2022031001565

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 BULK CARGO SHEAR TIE AT STA 1461;S-39R TO S-39L FOUND CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED THE DAMAGED SHEAR TIE AS PER B767-300 SRM 51-40 (2149893)
